MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The device was microscopically and visually examined.At 87.9cm cm from strain relief, the hypotube was separated and had numerous kinks.The balloon was tightly folded and had contrast present in the folds.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported kink as there were numerous kinks to the device.The device also had separation of the hypotube.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that shaft kink were encountered.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcifed right coronary artery.A 3.5mm x 15mm quantum maverick balloon catheter was used, however the device fractured before the catheter was delivered.The procedure was completed with another of the same device.There were no complications reported and the patient is stable.However, returned device analysis revealed hypotube was separated 87.9cm from strain relief.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12154285
Report Number2134265-2021-08855
Device Sequence Number4764919
Product Code LOX
UDI-Device Identifier08714729392804
UDI-Public08714729392804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0025546412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight58